MathSciNet Relay Station
MathSciNet bibliographic data
MR433572 60G15 (60B05 28A40)
Chobanjan, S. A.; Tarieladze, V. I. Gaussian characterizations of certain Banach spaces. J. Multivariate Anal. 7 (1977), no. 1, 183–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement